Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 5(27), Pages 167–170 (Mi umn8762)  

Scientific notes and problems

On the total differential

G. P. Tolstov


Full text: PDF file (357 kB)

Bibliographic databases:

Citation: G. P. Tolstov, “On the total differential”, Uspekhi Mat. Nauk, 3:5(27) (1948), 167–170

Citation in format AMSBIB
\Bibitem{Tol48}
\by G.~P.~Tolstov
\paper On the total differential
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 5(27)
\pages 167--170
\mathnet{http://mi.mathnet.ru/umn8762}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27044}
\zmath{https://zbmath.org/?q=an:0032.34301}


Linking options:
  • http://mi.mathnet.ru/eng/umn8762
  • http://mi.mathnet.ru/eng/umn/v3/i5/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:406
    Full text:253
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021